What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Aug 10, 1:19 PM CST, 2 hours earlier.
Area forecast discussion, Aug 10, 1:19 PM CST, 2 hours before
Area Forecast Discussion
National Weather Service Green Bay WI
219 PM CDT Mon Aug 10 2020
Forecast discussion for routine afternoon forecast issuance
.SYNOPSIS...
Issued at 210 PM CDT Mon Aug 10 2020
Scattered thunderstorms ending by early evening, then sunny and
much less humid by tomorrow. Above normal temperatures continuing
into the upcoming weekend.
Throughout the forecast period, the subtropical ridge will remain
stretched out across the central and southern CONUS while a
seasonably strong band of westerlies persists across Canada and
the far northern CONUS. The westerlies will gradually gain
a little amplitude and become slowly progressive during the
middle to latter part of the period.
Temperatures should remain slightly to modestly above normal
throughout most of the period, then drop back late. Discounting any
heavy rainfall from convection late this afternoon, precipitation
will be likely be AOB normal for the period.
&&
.SHORT TERM...Tonight and Tuesday
Issued at 210 PM CDT Mon Aug 10 2020
Convection has been slow to organize across the area, But with
gradual recovery from the morning storms continuing, and shear
increasing, severe storms will be possible in the east until the
front clears the area late this afternoon or early this evening.
We are also monitoring for the possibility that the storms moving
over the northern Bay of Green Bay will result in a wave of water
propagating down the bay. The ideal situation for that to happen
would be if the storms were moving faster, but given the high
lake/bay levels it doesn't take much displacement of water to
result in flooding of low areas near the shoreline.
Quiet weather is expected overnight and Tuesday as a weak
anticyclone slowly shifts into the region.
.LONG TERM...Tuesday Night Through Monday
Issued at 210 PM CDT Mon Aug 10 2020
The quiet weather will persist well into the long-term portion of
the forecast. Overall, saw no reason to deviate significantly
from the standard forecast initialization grids generated from a
broad-based blend of guidance products.
&&
.AVIATION...for 18Z TAF Issuance
Issued at 1233 PM CDT Mon Aug 10 2020
A cold front will sweep across the area this afternoon, generating
scattered showers and thunderstorms. The greatest chance for
thunderstorms will be in east-central Wisconsin, so carried in the
TAFs there. Skies will clear in the wake of the front. Some fog is
possible late tonight, especially in central Wisconsin.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Skowronski
AVIATION.......Skowronski
Hazardous weather outlook, Aug 10, 1:51 PM CST, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
251 PM CDT Mon Aug 10 2020
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
251 PM CDT Mon Aug 10 2020
This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.
.DAY ONE...Tonight
Thunderstorms will linger in eastern Wisconsin early. Some of the
storms may produce damaging winds, large hail, and torrential
rainfall which may result in localized flooding.
.DAYS TWO THROUGH SEVEN...Tuesday through Monday
There is a chance of thunderstorms will return late in the work
week and continue into next weekend. It is too early to determine
if any of the storms will become severe.
.SPOTTER INFORMATION STATEMENT...
Spotters are requested to report any wind damage, large hail,
flooding or rainfall over an inch to the National Weather Service
in Green Bay.
LMZ521-522-541>543-111100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
251 PM CDT Mon Aug 10 2020
This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.
.DAY ONE...Tonight
Thunderstorms may pose a hazard to boaters on the bay and lake
early tonight. Some of the storms could produce strong winds.
.DAYS TWO THROUGH SEVEN...Tuesday through Monday
Thunderstorms may pose a hazard to boaters later this week into
next weekend.
Skowronski
In the hours before
Special weather statement, Aug 10, 1:33 PM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Green Bay WI
233 PM CDT Mon Aug 10 2020
WIZ050-102015-
Manitowoc WI-
233 PM CDT Mon Aug 10 2020
...SPECIAL WEATHER STATEMENT...
At 233 PM CDT, Doppler radar was tracking a strong thunderstorm over
Manitowoc, moving east at 15 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Manitowoc, Two Rivers, Newton, Clover, Kellners Corners, Branch,
Shoto and Newtonberg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Wisconsin.
LAT...LON 4397 8777 4415 8776 4418 8746 4407 8759
4396 8765
TIME...MOT...LOC 1933Z 271DEG 12KT 4407 8767
RDMSpecial weather statement, Aug 10, 1:52 PM CST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Green Bay WI
252 PM CDT Mon Aug 10 2020
WIZ073-102045-
Southern Marinette County WI-
252 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARINETTE COUNTY UNTIL
345 PM CDT...
At 252 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Stephenson to 9 miles east of
Crivitz. Movement was east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Marinette, Menominee, Pound, Peshtigo, Porterfield, Coleman, Harmony,
Mcallister and Loomis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Wisconsin.
LAT...LON 4512 8737 4514 8740 4512 8753 4506 8752
4494 8760 4497 8776 4499 8776 4503 8811
4539 8770 4539 8769 4534 8765 4520 8774
4513 8768 4512 8768 4509 8759 4514 8761
4513 8752 4524 8735 4522 8724
TIME...MOT...LOC 1952Z 286DEG 19KT 4531 8766 4518 8783
MPCLocal storm report, Aug 10, 1:54 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL MANITOWOC 44.08N 87.66W
08/10/2020 E0.25 INCH MANITOLocal storm report, Aug 10, 1:55 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPO
Special weather statement, Aug 10, 2:13 PM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Green Bay WI
313 PM CDT Mon Aug 10 2020
WIZ050-102100-
Manitowoc WI-
313 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MANITOWOC COUNTY UNTIL
400 PM CDT...
At 312 PM CDT, Doppler radar was tracking strong thunderstorms near
the lakeshore, moving east at 15 mph.
Torrential rain, pea size hail and winds in excess of 40 mph will be
possible with this storm.
Locations impacted include...
Manitowoc, Cleveland, Two Rivers, Newton, Mishicot, Francis Creek,
Clover, Kellners Corners, Fisherville and Shoto.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Wisconsin.
LAT...LON 4426 8770 4424 8750 4408 8758 4406 8760
4390 8769 4389 8781
TIME...MOT...LOC 2012Z 265DEG 15KT 4406 8763
RDMSpecial weather statement, Aug 10, 2:24 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Green Bay WI
324 PM CDT Mon Aug 10 2020
WIZ022-102130-
Door WI-
324 PM CDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DOOR COUNTY UNTIL 430 PM
CDT...
At 323 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Newport State Park to
near Menominee. Movement was southeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Jacksonport, Ephraim, Egg Harbor, Newport State Park, Baileys Harbor,
Sister Bay, Washington Island, Peninsula Center, Fish Creek and
Peninsula State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Green Bay, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Wisconsin.
LAT...LON 4525 8690 4519 8692 4516 8697 4510 8695
4501 8710 4491 8713 4501 8740 4508 8736
4512 8737 4517 8743 4525 8734 4522 8728
4522 8721 4533 8710 4534 8701 4541 8698
4541 8688 4540 8684 4542 8681 4533 8681
TIME...MOT...LOC 2023Z 297DEG 29KT 4536 8710 4511 8756
MPC